# SDR AUS20030565

- Difficulty date: June 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21585
- Condition: Unserviceable
- Location: Rt Mlg
- Part time: 6,514 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD BRAKE FAULTY. INVESTIGATION FOUND TWO CRACKED ROTORS.
